Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Chronic acne. Using tretiva, stopped, recurring symptoms. Will clinoxid, azithromycin provide complete cure?

I have always had acne since i was 12 yrs old. I was on tretiva 20 twice a week and den once a week for the last 9 mnths. My doctor stopped the course dis mnth n i again have acne on my face. He has now prescribed me clinoxid gel and azithromycin 125mg once a day. The results have not been great. Plz tell me wen wud the treatment show results and will my acne subside like it was wen on tretiva
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  601
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..Thanks for your query
I would like to mention here that Acne can present in several forms. This includes whiteheads, blackheads, and red, inflammed patches of skin (such as cysts).In the course of evolution, you may have any or all of these.Sometimes ,over a period of time, even if you are under a specific for of therapy,one agent might not be enough to handle it completely.This is based on the various internal hormonal stimuli as well, which can change several times in a month or year.
Although you have been compliant with the methods advised to you, I feel that only this agent in the lowest dose might not suffice now.there may be a need of addition in oral /topical therapies.U have not mentioned your age now.Tretiva is a medicine which has potential side effects if used continuously,hence it is good to use the other agent now.
You can do a few sittings of Salicylic acid peels with qualified dermatologist to attain more sustained results without the potential side- effects of Retinoid therapy.
Hope this helps..take care
U definitely do not need to stop anything now, however please visits the doctor early so that there are no delays in the onset of more efficacious therapies.
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor